Welcome to the 2015-2106 School Year!
September 1, 2015
Dear High School Students, Parents and Guardians,
I hope that you’ve found time to rest and relax with family and friends over the summer. This school year will be an exciting one with the beautiful new auditorium opening as well as two updated classroom spaces in the high school. You’ll notice that A312, otherwise known as Mr. Doyle’s room, is unrecognizable. In addition, what used to be the C-wing Computer Lab, between Mr. Ippolito and Mr. Ryan’s rooms, has been totally updated. These newly configured spaces will be used by high school faculty and their students throughout the year to encourage the type of learning that supports The Bronxville Promise as students continue to innovate, create, engage and lead.
We are also welcoming new faces to the faculty of the high school this year. Be sure to say hello to Mr. Ashley (Computer Programming), Mr. Barr (Science), Mr. D’Alessandro (English), Dr. Merriweather (Math), Ms. Schorr (Art) and Ms. Trigosso (French). Their passions include fashion design, play writing, stargazing and app development. We look forward to the energy and enthusiasm that they bring to our faculty.
The first day of school is Tuesday, September 8, 2015. Incoming ninth graders will report to the cafeteria at 9:30 AM. They will be met by their Freshmen Transition Leaders who will give the ninth graders a tour of the school and go through their schedules. All students will report to their A or A/B block class at 11:45 AM. Please bring a copy of your schedule with you the first day of school! Schedules were posted to the portal this morning. Be aware that due to the late start time on the first day of school, lunch is not scheduled. Please eat something before you arrive at school. Freshmen and Freshmen Transition Leaders will have lunch provided prior to 11:45 AM. The special schedule for the first day of school is located at the end of this letter.
The most up-to-date Bronco Guide is available on the high school website here. It is expected that students and parents have reviewed the policies inside including The Code of Conduct and The Honor Code. All students and parents must acknowledge that they have read the Bronco Guide. This year, acknowledgement will take place via the Portal. Upon logging on to the Portal, please click on the ‘Forms’ option located in the menu towards the top of the page. The acknowledgement is located within ‘Forms.’ We would like to have all students and parents complete the electronic acknowledgement by the end of September. All fall athletes and their parents must complete the acknowledgement prior to the first day of school.
The following important dates are approaching quickly so mark your calendars. The first is our Ninth Grade Picnic and Activities Fair which will take place on Thursday September 10, 2015 beginning at 7 PM at the entrance to the Atrium. Ninth grade parents will hear an introduction to the high school. At the same time, ninth grade students will have an opportunity to tour a fair in which they will hear more about clubs and other activities in the high school and will have the chance to sign up to be a part of these groups. The High School Back to School Night is on Thursday September 17, 2014 and begins at 7:00 PM. Next, the entire ninth grade along with Freshmen Transition Leaders will be traveling to Sharpe Reservation for a kick-off to the high school on Friday September 25th. Please be sure to fill out permission slips in a timely manner so that your child (ninth grader or Freshmen Transition Leader) may attend this trip. Those permission slips will be handed out on the first day of school.
We are excited to be moving the high school and district forward to engage, challenge, and support each student throughout their time here. Thank you and I look forward to continued communication and hope to see parents and guardians at the High School Back-to-School Night onSeptember 17, 2015 at 7 PM.
Bronxville High School
Bronxville High School
Special Schedule for Opening Day – Tuesday 9/8/2012 (DAY 1)
9th Grade Students - Report to the Cafeteria at 9:30 AM
10th, 11th, 12th Grade Students - Report to A or A/B at 11:45 AM
There will be NO LUNCH scheduled. The High School Council will be providing snacks in the Atrium from 11 AM through the start of school. All 9th graders and Freshmen Transition leaders will receive lunch prior to 11:45 AM classes.
DAY 1 CLASSES WILL MEET as follows:
BLOCK A 11:45-12:05 20 min
BLOCK B 12:10-12:30 20 min [A/B combined 45 min]
BLOCK C 12:35-1:20 45 min
BLOCK D 1:25-2:10 45 min
BLOCK E 2:15-2:35 20 min
BLOCK F 2:40-3:00 20 min [E/F combined 45 min]
Wednesday September 9th will be Day 2--Regular Daily Class Schedule
The Daily Schedule is posted on the High School Website under ‘Students’